Alert archive / Kentucky / Special Weather Statements in 2022

Special Weather Statement, NWS Jackson, KY

October 12, 2022Johnson County, Kentucky

NWS Jackson, KY issued this special weather statement at Oct 12, 2022, 4:21 PM EDT for Johnson County, Kentucky. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 12, 2022, 4:21 PM EDT (20:21 UTC)
Expired
Oct 12, 2022, 4:30 PM EDT
In force
9 min
Issued by
NWS Jackson, KY
Hail
0.50 in
Wind
40

County Johnson County, KY

The radar

The Jackson,KY radar (KJKL), 70 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1126 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

663 
WWUS83 KJKL 122021
SPSJKL

Special Weather Statement
National Weather Service JACKSON KY
421 PM EDT Wed Oct 12 2022
 
KYZ107-119-122030-
Martin KY-Johnson KY-
421 PM EDT Wed Oct 12 2022

...A strong thunderstorm will impact portions of northwestern Martin
and central Johnson Counties through 430 PM EDT...

At 421 PM EDT, Doppler radar was tracking a strong thunderstorm over
Galen, or near Paintsville, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

This strong thunderstorm will be near...
  River, Offutt, Williamsport and Boons Camp around 425 PM EDT.
  Chestnut, Whitehouse and Wells Chapel around 430 PM EDT.

THIS INCLUDES U.S. Highway 23 in Johnson County between mile markers
4 and 16.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3778 8283 3794 8294 3798 8287 3789 8268
      3788 8261 3789 8260 3792 8260 3793 8258
      3795 8258 3796 8253 3794 8249 3794 8250
      3792 8247 3791 8246 3790 8247
TIME...MOT...LOC 2021Z 241DEG 28KT 3790 8281 

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

$$

VORST

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Oct 12, 4:06 PM EDT, 15 minutes earlier.

Area forecast discussion, Oct 12, 4:06 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
406 PM EDT Wed Oct 12 2022

.SHORT TERM...(This evening through Thursday night)
Issued at 309 PM EDT WED OCT 12 2022

Present surface analysis has a decent cold front draped from the
Upper Midwest all the way down to the South. The associated surface
low is slowly trekking north of the Great Lakes. As the surface low
continues to eject northeastward, the cold front will trek eastward
with it. Current radar has showers and thunderstorms developing
ahead of the front along the JKL/LMK CWA border. Those storms will
continue to move to the northeast through the afternoon. The actual
cold front will hold off until this evening before moving through
the region and quickly exiting tomorrow morning.

Synoptically, a large longwave trough digging out of the southern
Canada will bring the aforementioned system to the region for this
afternoon. Strong southwesterly flow ahead of the front will keep the
region mild today. As the trough continues to dig, the forecast area
will be situated at the base of the trough with centrifugal force
enhancing the flow. This has been reflected at the surface as
surface winds have increased and gusts are increasing to 25 to 30
mph. Models have come back into better alignment in recent model
runs, as the frontal passage is progged to be later tonight around
midnight. This late frontal passage is still looking like it could
limit severe potential; however, there is a small window where
supercells and severe clusters will be possible. In recent
mesoanalysis and collaboration with the SPC, there's modest
effective shear around 30 to 40 knots, ideal curving within the
hodograph and modest CAPE values for October. All which have been
reflected by the SPC's Day 1 Marginal Risk with 2 percent
categorical tornado and 5 percent categorical wind threats. This
morning's cloud cover and isolated sprinkles could also limit the
amount of severe weather for this afternoon. Nonetheless, the best
severe potential does exist along and east the I-75 corridor.

Once the front exits, shower activity will come to an end quickly
from west to east. Cold air advection behind the front will keep the
area cool for Thursday with even colder temperatures Thursday into
Friday morning ushering a pattern change even more reminiscent of
fall.

.LONG TERM...(Friday through Wednesday)
Issued at 406 PM EDT WED OCT 12 2022

Key Points:

* Frost in sheltered valleys early Friday morning.

* Breezy and dry conditions lead to heightened risk for wildfires
  on Friday.

* Another cold front brings shower chances for the weekend.

* Unseasonably cold air follows a secondary cold front by the middle
  of next week.

The 12/12z model suite shows an anomalously deep ~525 dam closed
low spinning over International Falls, MN at the start of the
period Friday morning. This low evolves through the period but
will remain the primary driver of our weather through Wednesday.
The models are generally in good agreement with the synoptic scale
pattern but differ notably with respect to feature intensity and
timing, even at the start of the period.

The upper low will pivot toward the James Bay/Ottawa Valley on
Friday and Saturday and fill slightly while pulling a robust
shortwave trough across the Great Lakes and Ohio Valley. This
shortwave will support our next cold front dropping south of the
Ohio River Saturday night and Sunday. Ahead of the front, look for a
strengthening southwesterly return flow to develop between the low
to our north and high pressure over the Southeast US. Model
consensus agrees that this return flow will initially be of very
dry, continental origins, leading to high confidence that relative
humidity values will fall to near or below critical thresholds
(less than 25 percent) on Friday. With time though, more of a
southerly component should lead to better moisture recovery on
Saturday. Model guidance varies on the strength of the return
flow: the GFS20 is stronger (850 mb flow of 25-35 knots between
18-00z Friday) while the ECMWF, Canadian and NAM12 are quite a bit
weaker (15-25 knots between 18-00z Friday). The strength of these
low-level winds will be a determining factor for the surface
winds speeds. The overall pattern is not quite a classic fire
weather setup for getting strong winds; it appears to be some sort
of a post-frontal/pre-frontal hybrid pattern and the pressure
gradient is somewhat weak. Given the current guidance, a majority
of which favors the slower flow aloft, anticipate that the winds,
though gusty at times, will likely remain a little below critical
fire weather levels. With that said, condition will still be
favorable for wildfire spread. Temperatures are expected to range
from the mid 60s to around 70.

Model agreement doesn't improve much for Saturday and Sunday. The
GFS, with its stronger low-level winds, is quicker to channel
moisture onto the Texas Gulf Coast and then northeastward across the
Ohio Valley, leading to a decent threat for rainfall by Saturday
morning ahead of the next cold front. The NAM12 is the slowest to
bring in the moister air, showing little in the way rainfall
before sunset. The ECWMF and Canadian solutions feature a
compromise between the NAM and GFS. Though timing is still
somewhat uncertain, there should be a period of showers or light
rain accompanying the frontal passage on Saturday night or Sunday.
The generally slower arrival of the thicker clouds and rain is
more probable and that should give us enough time to see
temperatures warming well into the 70s on Saturday. Sunday's highs
should be about 10 degrees cooler.

As that front departs, a vigorous piece of energy breaks off from a
504 dam low over the High Arctic and transforms the formerly filling
low into a "bowling ball" low sinking to over the Eastern Great
Lakes/Ottawa Valley for the early/mid portions of next week. This
would send a secondary cold front across the Ohio Valley on
Monday. Following this front, 850 mb mean temperatures in ECMWF
ENS, GEFS, GEPS all drop well below 0C by 12z Tuesday. This will
set the stage for the coldest temperatures we have seen since at
least April 1st. High temperatures will likely remain in the 40s
for most locations on Tuesday. Probabilities for sub-freezing lows
on Tuesday night range from 60% over the warmest thermal belt
ridges to near 100% in many valley locations - likely a growing
season ending freeze. If the colder model solutions verify, we
could also see Great Lake enhanced upslope precipitation over the
Central Appalachians (particularly over neighboring West
Virginia).

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
ISSUED AT 131 PM EDT WED OCT 12 2022

VFR conditions will continue across the forecast area through the
afternoon. Surface winds have and will continue to increase from
the southwest this afternoon. Sustained winds of 10 to 15 knots
with gusts 20 to 25 knots can be expected. Guidance keeps wanting
to put LLWS mainly across KSYM, KLOZ, KSME and KJKL but with
increased surface winds, that negated the need to put LLWS in the
TAF at those terminals. Increasing and lowering CIGS will occur
through the afternoon as a cold front dives toward the CWA. As
this front inches close, showers and thunderstorms will increase
after 23Z from west to east. Confidence on the location for storms
is low; therefore, opted for VCTS through 10Z/Thursday. As showers
increase, MVFR/IFR visibilities will be possible through frontal
passage around 12Z/Thursday. Once the front exits the region,
increasing CIGS and westerly winds will occur and remain through
the rest of the TAF period.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...VORST
LONG TERM...GEERTSON
AVIATION...VORST
Hazardous weather outlook, Oct 12, 4:06 AM EDT, 12 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
406 AM EDT Wed Oct 12 2022

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-131000-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City,
Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville,
Burnside, Somerset, London, Monticello, Stearns, Whitley City,
Corbin, Williamsburg, Barbourville, Middlesboro, Pineville,
Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton,
Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson,
Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden,
Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville,
and South Williamson
406 AM EDT Wed Oct 12 2022

This Hazardous Weather Outlook is for a portion of eastern Kentucky.

.DAY ONE...Today and tonight.

Thunderstorms are possible at times early this afternoon through
early Thursday morning, some of which may contain locally strong wind
gusts and small hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Patchy frost is possible in the coldest valley locations late
Thursday night into Friday morning, and again late Friday night into
Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any instances of hail or wind
damage through this evening.

BB/GEOGERIAN

In the hours before

Special weather statement, Oct 12, 3:03 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service JACKSON KY
303 PM EDT Wed Oct 12 2022

KYZ044-051-121930-
Bath KY-Fleming KY-
303 PM EDT Wed Oct 12 2022

...A strong thunderstorm will impact portions of north central Bath
and Fleming Counties through 330 PM EDT...

At 302 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pecks Ridge, or near Flemingsburg, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Poplar Plains around 310 PM EDT.
  Mount Carmel, Wallingford and Goddard around 315 PM EDT.
  Foxport around 320 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3849 8359 3843 8358 3839 8346 3824 8386
      3827 8388 3830 8385 3834 8384 3834 8386
      3836 8388 3835 8390 3837 8390 3836 8392
      3841 8394 3846 8386 3852 8364
TIME...MOT...LOC 1902Z 240DEG 49KT 3836 8384

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

VORST
Special weather statement, Oct 12, 3:03 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service JACKSON KY
303 PM EDT Wed Oct 12 2022

KYZ106-108-109-111-112-121945-
Lee KY-Breathitt KY-Magoffin KY-Morgan KY-Wolfe KY-
303 PM EDT Wed Oct 12 2022

...A strong thunderstorm will impact portions of south central
Morgan, northwestern Breathitt, western Magoffin, east central Lee
and southeastern Wolfe Counties through 345 PM EDT...

At 302 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fillmore, or 8 miles east of Beattyville, moving northeast at 30 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Lawson around 310 PM EDT.
  Bethany, Hollonville, Lane, Pence and Vancleve around 315 PM EDT.
  Paxton, Wilhurst and Landsaw around 320 PM EDT.

Other locations in the path of this storm include Simpson, Lexie,
Malaga, Moct, Upper Gilmore, Gilmore, Rosefork, Shockey, Lower
Gilmore, Lee City, Adele, Belknap, Helechawa, Burkhart, Sellars,
Cannel City, Burg, Netty, Wheel Rim, Payton, Cutuno and Lizzielane.

THIS INCLUDES Bert T. Combs Mountain Parkway between mile markers 51
and 65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3755 8357 3760 8363 3783 8332 3772 8320
TIME...MOT...LOC 1902Z 233DEG 26KT 3760 8356

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

JP
Special weather statement, Oct 12, 3:05 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service JACKSON KY
305 PM EDT Wed Oct 12 2022

KYZ044-050>052-121945-
Rowan KY-Montgomery KY-Bath KY-Fleming KY-
305 PM EDT Wed Oct 12 2022

...A strong thunderstorm will impact portions of southeastern
Montgomery, central Bath, south central Fleming and west central
Rowan Counties through 345 PM EDT...

At 304 PM EDT, Doppler radar was tracking a strong thunderstorm over
Camargo, or 7 miles southeast of Mount Sterling, moving northeast at
35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Walkers Crossing, Hope, Howards Mill and Clay Lick around 310 PM
  EDT.
  Peeled Oak and Stepstone around 315 PM EDT.
  Preston, Crooks, Bourbon Furnace and Kendall Springs around 320 PM
  EDT.

Other locations in the path of this storm include Owingsville,
Olympia, Olympia Springs, Craigs, Marshall, Salt Lick, Polksville,
Peasticks, Slate Valley, Young Springs, Odessa, Moore's Ferry,
Midland, Farmers, Wyoming, Oakley, Ramey, Freestone, Bluestone,
Grange City, Hillsboro, Morehead, Sharkey, Ringos Mills and Brandy.

THIS INCLUDES Interstate 64 in eastern Kentucky between mile markers
114 and 137.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3816 8343 3801 8370 3800 8372 3801 8374
      3800 8375 3800 8376 3797 8377 3791 8388
      3798 8398 3832 8368
TIME...MOT...LOC 1904Z 225DEG 32KT 3799 8386

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JP
Special weather statement, Oct 12, 3:32 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service JACKSON KY
332 PM EDT Wed Oct 12 2022

KYZ106>109-112-122000-
Breathitt KY-Johnson KY-Magoffin KY-Morgan KY-Wolfe KY-
332 PM EDT Wed Oct 12 2022

...A strong thunderstorm will impact portions of southeastern Morgan,
southwestern Johnson, north central Breathitt, northern Magoffin and
east central Wolfe Counties through 400 PM EDT...

At 332 PM EDT, Doppler radar was tracking a strong thunderstorm over
Burg, or 11 miles west of Salyersville, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Netty, Cannel City, Seiltz, Puncheon, Eugene, Cornelia and Panama
  around 335 PM EDT.
  Lewis, Lykins, Bethanna, Hager, Epson, Holliday, Caney, Stella,
  Ova and Stacy Fork around 340 PM EDT.
  Wonnie, Patton, Harper, Elsie, Kernie, Williams, Gifford, Gullett,
  White Oak and Gordon Ford around 345 PM EDT.
  Salyersville, Mason, Bloomington, Cisco, Licksburg, Matthew,
  Florress, Cottle and Lakesville around 350 PM EDT.

Other locations in the path of this storm include Plutarch, Coon,
Tella, Orient, Haleburg, Logville, Perlie, Cyrus, Stringtown,
Mashfork, Lacey, Quod, Grayfox, Ever, Minefork, Flat Fork, Win,
Wheelersburg, Leatha and Hargis.

THIS INCLUDES Bert T. Combs Mountain Parkway between mile markers 52
and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3760 8331 3776 8345 3798 8308 3778 8289
TIME...MOT...LOC 1932Z 238DEG 30KT 3774 8328

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

VORST
Special weather statement, Oct 12, 3:43 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service JACKSON KY
343 PM EDT Wed Oct 12 2022

KYZ083-122015-
Wayne KY-
343 PM EDT Wed Oct 12 2022

...A strong thunderstorm will impact portions of northwestern Wayne
County through 415 PM EDT...

At 342 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Albany, or 15 miles north of Byrdstown, moving
northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Cabell around 400 PM EDT.

Other locations in the path of this storm include Parnell, Monticello
and Steubenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3687 8505 3692 8496 3696 8494 3696 8492
      3695 8490 3699 8485 3688 8475 3676 8501
      3681 8503 3683 8506 3685 8506
TIME...MOT...LOC 1942Z 238DEG 30KT 3680 8520

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

VORST
Special weather statement, Oct 12, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service JACKSON KY
421 PM EDT Wed Oct 12 2022

KYZ107-119-122030-
Martin KY-Johnson KY-
421 PM EDT Wed Oct 12 2022

...A strong thunderstorm will impact portions of northwestern Martin
and central Johnson Counties through 430 PM EDT...

At 421 PM EDT, Doppler radar was tracking a strong thunderstorm over
Galen, or near Paintsville, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  River, Offutt, Williamsport and Boons Camp around 425 PM EDT.
  Chestnut, Whitehouse and Wells Chapel around 430 PM EDT.

THIS INCLUDES U.S. Highway 23 in Johnson County between mile markers
4 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3778 8283 3794 8294 3798 8287 3789 8268
      3788 8261 3789 8260 3792 8260 3793 8258
      3795 8258 3796 8253 3794 8249 3794 8250
      3792 8247 3791 8246 3790 8247
TIME...MOT...LOC 2021Z 241DEG 28KT 3790 8281

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

VORST

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 3:03 PM EDTSpecial Weather StatementJKLFleming27 min
Oct 12, 3:03 PM EDTSpecial Weather StatementJKLWolfe42 min
Oct 12, 3:05 PM EDTSpecial Weather StatementJKLBath, Montgomery40 min
Oct 12, 3:32 PM EDTSpecial Weather StatementJKLMagoffin28 min
Oct 12, 3:38 PM EDTSevere Thunderstorm WarningJKLBreathitt, Johnson, Magoffin, Morgan, Wolfe37 min
Oct 12, 3:43 PM EDTSpecial Weather StatementJKLWayne32 min
Oct 12, 3:50 PM EDTSevere Thunderstorm WarningJKLWayne25 min
Oct 12, 4:06 PM EDTSevere Thunderstorm WarningJKLJohnson, Magoffin, Martin, Morgan24 min
Oct 12, 4:09 PM EDTSevere Thunderstorm WarningJKLWayne36 min
Oct 12, 4:26 PM EDTSevere Thunderstorm WarningJKLPulaski, Wayne22 min
Oct 12, 5:00 PM EDTSpecial Weather StatementJKLFleming30 min
Oct 12, 5:39 PM EDTSpecial Weather StatementJKLBath, Montgomery36 min
Oct 12, 6:15 PM EDTSpecial Weather StatementJKLBath, Rowan45 min
Oct 12, 6:21 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Rowan24 min
Oct 12, 6:43 PM EDTSevere Thunderstorm WarningJKLFleming, Rowan32 min
Oct 12, 7:11 PM EDTSpecial Weather StatementJKLPulaski49 min
Oct 12, 7:26 PM EDTSpecial Weather StatementJKLWayne34 min
Oct 12, 7:59 PM EDTSpecial Weather StatementJKLLaurel, McCreary, Pulaski46 min

Nearby

Special Weather Statements in Kentucky, 2022Every special weather statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.